MathSciNet Relay Station
MathSciNet bibliographic data
MR1684873 92C50 (35Q80 35R35)
Friedman, Avner; Reitich, Fernando Analysis of a mathematical model for the growth of tumors. J. Math. Biol. 38 (1999), no. 3, 262–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement